Facebook Pixel

pls i am having a sharp pain on the left side of my vagina and my vagina itches. pls can dis be candida or as a result of my menses coming soon or can it b bcz of d ciprofloxacin am taking?

By May 19, 2012 - 12:56pm
Rate This

Add a Comment2 Comments

thank you very much Rosa

May 20, 2012 - 2:34am

Hi rami,


Ciprofloxacin may cause side effects. Tell your doctor if any of these symptoms are severe or do not go away:

  • nausea

  • vomiting

  • stomach pain

  • heartburn

  • diarrhea

  • feeling an urgent need to urinate

  • headache

  • vaginal itching and/or discharge

Pain in any part of your body warrants a phone call to your doctor right away.

Good Luck,

May 19, 2012 - 3:33pm
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.